| Catalog Number |
SSX-340 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been completed.No deviations or non-conformances noted.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported ¿ruptured during breast procedure¿.This record is for the left side.Device was explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d4, d9, h6.
Event or Problem Description
Additional Manufacturer Narrative
This report was impacted by emdr scheduled maintenance occurring july 22-27, 2026
additional, changed, and/or corrected data: a4, a5, d4.
Event or Problem Description